Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Principles of the Mathematical Theory of Correlation. by A. A. Tschuprow, M. Kantorowitsch
Review by: J. Neyman
Journal of the American Statistical Association
Vol. 34, No. 208 (Dec., 1939), p. 755
DOI: 10.2307/2279823
Stable URL: http://www.jstor.org/stable/2279823
Page Count: 1
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
755
    755